# SDR CALA2013102992473

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 70,821 hours, 12,334 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Sheared
- Location: Cabin Air Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNUSUALLY LOUD CABIN NOISE NEAR ROW 10.  RT CNTR AIR DUCT SUPPORT BRACKETS ARE SHEARED, AIR DUCT IS SAGGING DOWN.  REMOVED CEILING PANELS & AIR LOUVERS FROM RT ROW 9 THROUGH 10.  REMOVED RT CURTAIN & TRACK, REMOVED PLENUM ASSEMBLY IAW 214W2124-16. REPLACED DAMAGED SUPPORT ANGLES.
